“School of Astronomy”

Back to Papers Home
Back to Papers of School of Astronomy

Paper   IPM / Astronomy / 12436
School of Astronomy
  Title:   On Kerr-deSitter metric
1.  Amir H Abbassi
2.  Sh. Khosravi
3.  Amir M Abbassi
  Status:   Published
  No.:  4
  Vol.:  25
  Year:  2010
  Pages:   837-859
  Supported by:  IPM
We present our derivations for Kerr-de Sitter metric in a proper comoving coordinate system. It asymptotically approaches to the de Sitter metric in RobertsonWalker form. This has been done by considering the stationary axially-symmetric spacetime in which motion of particle is integrable. That is the Hamilton-Jacobi and Klein-Gordon equa- tions are separable. In this form it is asymptotically consistent with comoving frame.

Download TeX format
back to top
scroll left or right